# SDR UIEA2024092500950

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fire Seal
- Condition: Detached
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE ONE NACELLE STRUT FIRE SEAL DETACHED ON FWD CORNER LH AND RH SIDE( ENGINE ONE NACELLE STRUT FWD CORNER LH AND RH SIDE; SEAL WAS REPAIRED IAW AMM 54-54-03-308-014. NO FURTHER DEFECTS NOTED )
